Alert archive / Missouri / Flash Flood Watches in 2013

Flash Flood Watch 9, NWS St. Louis, MO

October 30, 2013Adams County, Brown County, Pike County, Illinois; 14 counties in Missouri

NWS St. Louis, MO issued this flash flood watch at Oct 30, 2013, 4:05 PM CDT for Adams County, Brown County, Pike County, Illinois; 14 counties in Missouri. It took effect at Oct 30, 2013, 7:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2013, 4:05 PM CDT (21:05 UTC)
In effect from
Oct 30, 2013, 7:00 PM CDT
Expired
Oct 31, 2013, 11:49 AM CDT
In force
17 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Adams County, IL, Brown County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WGUS63 KLSX 302105
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT WED OCT 30 2013

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-310915-
/O.NEW.KLSX.FF.A.0009.131031T0000Z-131031T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
405 PM CDT WED OCT 30 2013

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND 
  MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL 
  ILLINOIS...ADAMS IL...BROWN IL AND PIKE IL. IN MISSOURI...
  AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO...KNOX MO...
  LEWIS MO...MARION MO...MONITEAU MO...MONROE MO...MONTGOMERY 
  MO...OSAGE MO...PIKE MO...RALLS MO AND SHELBY MO.

* FROM 7 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON

* WIDESPREAD RAINS OF 1.5 TO 2 INCHES ARE EXPECTED TONIGHT INTO
  THURSDAY MORNING...WITH LOCALLY HEAVIER AMOUNTS LIKELY.

* ALTHOUGH THERE HAS BEEN VERY LITTLE RAIN IN THESE AREAS SINCE
  LATE SUMMER...THE HEAVY RAINFALL THAT OCCURS LATER TONIGHT AND
  THURSDAY MORNING WILL PRODUCE A VERY REAL FLASH FLOOD THREAT. IF
  THE EXTREMELY HEAVY RAIN BECOMES FOCUSED OVER A SMALL
  AREA...RAPID AND DANGEROUS RISES CAN BE ANTICIPATED ON SMALL
  CREEKS AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TRUETT
2 follow-up statements
243 
WGUS63 KLSX 310848
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
348 AM CDT THU OCT 31 2013

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-311800-
/O.CON.KLSX.FF.A.0009.000000T0000Z-131031T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
348 AM CDT THU OCT 31 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...
  BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...
  CALLAWAY MO...COLE MO...KNOX MO...LEWIS MO...MARION MO...
  MONITEAU MO...MONROE MO...MONTGOMERY MO...OSAGE MO...PIKE 
  MO...RALLS MO AND SHELBY MO.

* UNTIL 1 PM CDT THIS AFTERNOON

* WIDESPREAD RAINS OF 1.5 TO 2 INCHES ARE EXPECTED THIS MORNING WITH
  LOCALLY HEAVIER AMOUNTS LIKELY.

* ALTHOUGH THERE HAS BEEN VERY LITTLE RAIN IN THESE AREAS SINCE
  LATE SUMMER...THE POTENTIAL FOR HEAVY RAIN WILL PRODUCE A FLASH
  FLOOD THREAT. IF THE HEAVY RAIN BECOMES FOCUSED OVER A SMALL
  AREA...RAPID AND DANGEROUS RISES CAN BE ANTICIPATED ON SMALL
  CREEKS AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

CARNEY
381 
WGUS63 KLSX 311649
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT THU OCT 31 2013

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-311800-
/O.CAN.KLSX.FF.A.0009.000000T0000Z-131031T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
1149 AM CDT THU OCT 31 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND
MISSOURI HAS BEEN CANCELLED.  

OTHER THAN A BRIEF PERIOD OF MODERATE TO HEAVY RAIN LINGERING OVER
WEST CENTRAL ILLINOIS SHORTLY AFTER MIDDAY...RAINFALL OVER THE REGION
SHOULD BE QUITE LIGHT THROUGHOUT THE AFTERNOON.

$$

TRUETT

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Oct 30, 3:47 PM CDT, 18 minutes earlier.

Area forecast discussion, Oct 30, 3:47 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT Wed Oct 30 2013

.SHORT TERM:  (Through Tonight)
Issued at 345 PM CDT Wed Oct 30 2013

Thunderstorm trends are the primary focus for tonight, with a
special concern for the heavy rain potential with this convection.
Thunderstorms should continue to increase from eastern Kansas into
northwest Missouri into the evening, with this axis of
convection slowly working into northwest part of our CWA overnight.
Since the upstream shortwave is still well to the west, movement of
the axis of convection will be slow and should allow some training
to occur.  AMS fueling these storms is quite moist for late October,
with PW values of 1.5 to 1.6 - 2 standard deviations above normal.
Although drought conditions are substantial and rivers may not
respond in a significant way, focused and localized heavy rain could
certainly cause problems.  Based on this reasoning, will be issuing
a flash flood watch for northwest sections of our CWA through 18z
tomorrow.

Meanwhile, over our southwest counties the increase in coverage of
showers and thunderstorms may be somewhat slow early this evening.
However, precipitation should overspread this part of the CWA as the
night progresses with a significant increase in UVV occurs as the
shortwave approaches from the plains.

Truett

.LONG TERM:  (Thursday through Next Wednesday)
Issued at 345 PM CDT Wed Oct 30 2013
(Thursday through Saturday)

Focus thru the period will primarily be pops.

Much of how things evolve tomorrow will depend on tonight,
naturally. The NAM/local WRF/SREF are faster bringing the cdfnt into
nrn portions of the CWA by 12z Thurs. The GFS/ECMWF/GEM are slower
with the fnt just W of the CWA thru sunrise. The ECMWF comes into
closer agreement with the NAM/WRF/SREF with the fnt about half way
thru the CWA. The main difference is the orientation of the fnt with
the GFS/GEM being more zonal than the other solns.

This brings the question of svr wx for the region. Mdls suggest much
of the region will be shrouded in cloud cover thru the day Thurs,
setting the area up for a high shear, low CAPE environment. With the
cdfnt hanging up over the area thru at least Noon Thurs, can not
rule out the possibility of some storms becoming svr. Believe the
main threat will be with a s/w ejecting just ahead of the main trof
from AR region lifting nwd into the area. That said, believe the
main threat will remain SE of the CWA.

Behind the cdnft, an area of ra is expected as the main trof pulls
newd out of the region. Srn portions of the CWA by see a lull in
precip behind the fnt as the dry slot moves in. This light ra may
linger into the eve hours, with best chances across ern counties.

As for temps, trended twd warmer guidance for tonight with the fnt
remaining w of the area and with ample cloud cover. Trended a little
cooler for Thurs given lack of sun and with fropa. With guidance
being close on Fri, trended twd a blend. For the weekend, started
trending cooler with mdls bringing the next trof thru the region
with the somewhat strong sfc ridge.

(Sunday through Wednesday)

Followed the general trend of mdls thru the extd period. Slow
warming trend with precip possible late in the period. With some
fairly major differences among mdls by Wed, lowered pops due to
uncertainty in timing of precip, not due to uncertainty of
occurrence. With focus on short term, will allow mdls to come into
better agreement before fine tuning the forecast on day 8.

Tilly

&&

.AVIATION:  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 105 PM CDT Wed Oct 30 2013

Expecting several waves of showers and thunderstorms over the next
24 hours. General thinking is that current activity that
blankets the western half of MO will attempt to sweep across the
area this afternoon and early this evening. This should be followed
by a bit of a lull, with another round of showers and
thunderstorms redeveloping overnight and into the predawn hours
as a significant increase of UVV occurs ahead of the main
shortwave, lifting the very moist and unstable airmass that has
advected into the area. Through this afternoon and into the early
evening almost any precip may produce MVFR vsbys given the high
RH of the low levels, but the consistently lowest cigs and vsbys
should be confined to the heaviest precip which will be occurring
at KCOU and KUIN. MVFR cigs will become more widespread overnight
as low levels cool much as occurred over eastern OK last night,
with IFR cigs/vsbys certainly possible with the heavier showers
and thunderstorms as the next round of precip intensifies across
the area.

Specifics for KSTL:

Although some spotty convection has formed north of KSTL over the
past hour in zone of WAA between KUIN and KSTL, main shower and
thunderstorm threat for STL should be tied to current activity
over southwest Missouri which is lifting northeast.  Upstream cig
and vsby trends indicate VFR conditions can be expected as long as
the precip remains on the light side. However, later this evening
do expect MVFR cigs to develop as the warm and moist low level
airmass cools, with ocnl ifr cigs/vsbys possible with next round
of precip during the predawn hours.

Truett

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH from 7 PM CDT this evening through Thursday
     afternoon FOR Audrain MO-Boone MO-Callaway MO-Cole MO-Knox
     MO-Lewis MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Shelby MO.

IL...FLASH FLOOD WATCH from 7 PM CDT this evening through Thursday
     afternoon FOR Adams IL-Brown IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Oct 30, 3:55 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT WED OCT 30 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-311200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
355 PM CDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A
FEW OF THESE STORMS OVER NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS MAY BE SEVERE WITH LARGE HAIL AND GUSTY WINDS. THESE
STORMS MAY ALSO PRODUCE HEAVY RAINFALL AND POTENTIALLY LEAD TO
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

EXPECT PERIODS OF THUNDERSTORMS ON THURSDAY. SOME OF THE STORMS
MAY BE SEVERE ACROSS PARTS OF SOUTHEAST AND EAST CENTRAL MISSOURI
AS WELL AS SOUTHWEST ILLINOIS. THE PRIMARY THREAT WILL BE
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING
TO THE NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Local storm report, Oct 30, 11:52 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1152 AM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     HAIL             QUINCY                  39.93N  91.39W
10/30/2013  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

&&

CORRECTED EVENT TIME

GOSSELIN
Special weather statement, Oct 30, 11:58 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT WED OCT 30 2013

ILZ095>097-MOZ035-301745-
ADAMS IL-BROWN IL-PIKE IL-RALLS MO-
1158 AM CDT WED OCT 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR BROWN...SOUTHEASTERN ADAMS AND
NORTHERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN
RALLS COUNTY IN NORTHEAST MISSOURI UNTIL 1245 PM CDT...

AT 1155 AM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
HANNIBAL...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FALL CREEK...
  PAYSON...
  BARRY...
  BEVERLY...
  CAMP POINT...
  CLAYTON...
  GOLDEN...
  BUCKHORN...
  MOUNT STERLING...

THIS STORM WILL ALSO IMPACT SILOAM SPRINGS STATE PARK.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PHILLIPSON
Local storm report, Oct 30, 12:33 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             MOUNT STERLING          39.98N  90.76W
10/30/2013  E0.25 INCH       BROWN              IL   TRAINED SPOTTER

            MOSTLY PEA SIZED HAIL... A FEW STONES A LITTLE BIT
            LARGER.

&&

GOSSELIN
Special weather statement, Oct 30, 12:50 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT WED OCT 30 2013

ILZ095>097-301830-
ADAMS IL-BROWN IL-PIKE IL-
1250 PM CDT WED OCT 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR BROWN...SOUTHEASTERN ADAMS AND
NORTHEASTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 130 PM
CDT...

AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BEVERLY...OR 13 MILES NORTHWEST OF
PITTSFIELD...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCKHORN...
  MOUNT STERLING...

THIS STORM WILL ALSO IMPACT SILOAM SPRINGS STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PHILLIPSON
Local storm report, Oct 30, 1:49 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             10 S MOUNT STERLING     39.84N  90.76W
10/30/2013  M0.50 INCH       BROWN              IL   LAW ENFORCEMENT

            ALONG THE BROWN PIKE COUNTY LINE.

&&

FUCHS
Local storm report, Oct 30, 2:39 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             4 ESE COOPERTOWN        39.94N  90.54W
10/30/2013  E0.50 INCH       BROWN              IL   OTHER FEDERAL

            AT LAGRANGE LOCK AND DAM... PEA SIZED HAIL WITH A FEW
            LARGER STONES SMALLER THAN DIMES.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 5:11 AM CDTDense Fog AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 9 more4 hr
Oct 30, 9:13 AM CDTDense Fog AdvisoryLSXBond, Clinton, Fayette, Greene, Jersey, Macoupin and 5 more94 min
Oct 30, 12:58 PM CDTSevere Thunderstorm WarningLSXBrown, Pike47 min
Oct 30, 9:28 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls, Shelby47 min

Nearby

Flash Flood Watches in Missouri, 2013Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.